MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC BINAXNOW COVID-19 AG CARD HOME TEST; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19

ABBOTT DIAGNOSTICS SCARBOROUGH, INC BINAXNOW COVID-19 AG CARD HOME TEST; LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Catalog Number 195-100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.A supplemental report will be provided after completion.
 
Event or Problem Description
The customer reported inserting swab into nostrils with the reagent before collecting sample with binaxnow covid-19 home, test was performed on (b)(6) 2022.No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
A product deficiency was not reported or found.No further information was available.Technical service provided the safety data sheet and advised the consumer to contact their health provider if any irritation occurred.

Brand Name
BINAXNOW COVID-19 AG CARD HOME TEST
Common Device Name
LATERAL FLOW IMMUNOASSAY IVD OF COVID-19
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC
scarborough, me 04074, usa
Manufacturer Contact
rachel
scarborough, me 04074, usa
MDR Report Key14358415
Report Number1221359-2022-02188
Device Sequence Number17182398
Product Code QKP
UDI-Device Identifier00811877011330
UDI-Public01008118770113301723041310187032
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA203107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number195-100
Device Lot Number187032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer05/23/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown